Skip to main content

Research Repository

See what's under the surface

Advanced Search

New type I ancient compact solutions of the Yamabe flow

Daskalopoulos, Panagiota; del Pino, Manuel; King, John; Sesum, Natasa

Authors

Panagiota Daskalopoulos

Manuel del Pino

John King

Natasa Sesum



Abstract

We construct new ancient compact solutions to the Yamabe flow. Our solutions are rotationally symmetric and converge, as t→−∞, to two self-similar complete non-compact solutions to the Yamabe flow moving in opposite directions. They are type I ancient solutions.

Journal Article Type Article
Publication Date Nov 30, 2017
Journal Mathematical Research Letters
Print ISSN 1073-2780
Electronic ISSN 1945-001X
Publisher International Press
Peer Reviewed Peer Reviewed
Volume 24
Issue 6
Pages 1667-1691
APA6 Citation Daskalopoulos, P., del Pino, M., King, J., & Sesum, N. (2017). New type I ancient compact solutions of the Yamabe flow. Mathematical Research Letters, 24(6), 1667-1691. https://doi.org/10.4310/MRL.2017.v24.n6.a5
DOI https://doi.org/10.4310/MRL.2017.v24.n6.a5
Publisher URL http://www.intlpress.com/site/pub/pages/journals/items/mrl/content/vols/0024/0006/a005/
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf

Files

Travelling_waves_new.pdf (371 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;